Author Topic: I'm going mad  (Read 2556 times)

[Buddie]

Re: I'm going mad
« Reply #10 on: May 15, 2009, 07:12:05 am »
Hey Kristine,

you should go to your local doctor or psychiatrist and try to see if Phenobarbital might be appropriate for you. It is a barbituate/cross tolerant drug to benzo's that I was given while in detox.

It helped me immensely since I was forcefully cold turkeyed off of Klonopin. It let my brain slow down so that I could start getting
'windows' of no anxiety and less symptoms.

It is not even nearly as addictive as benzo's. I took it for 6 weeks on and off... gradually lowering my dose. Started off at 120mg during detox. Than next day 120mg, 90mg 60mg etc... But since your already off the benzos a safe dose is around 60mg-90 mg.
It builds up in your system so you have to taper off and not take the same amount every day or you can overdose and you don't want that.

Let me know if this helps... Good Luck....!!

And just so you know if I can cold turkey off this shit! and be 95% fine now after 5 months.. than so can you!! But I think it is important that your brain be given a break or some way to rest... and the best way really is only cross tolerant drugs such as phenobarbital...Alcohol is cross tolerant too but it is an anxiety promoter so it will just make your anxiety worse. Never drink alcohol again or take other mind altering substances...your body is way too precious.......Thank god I realized that after partying on Xanax/Klonopin and alcohol for a whole year after I turned 23.... I had never drank before that......and I never will again!!

I am 25 years old now.

Its against my religion too... Islam.. I can see why now!!! Sorry Allah!! Forgive me and Help Kristine Recover!!!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I'm going mad
« Reply #11 on: May 20, 2009, 08:22:18 pm »
Hello [...],

Just a heads up....I appreciate you trying to help, but it is against our forum policy and rules to recommend prescription medication to other members.  It's fine to have these discussions, but you just need to be careful to avoid being presciptive in your phrasing. 
We are not here in a professional capacity, and making recommendations like this can be dangerous.

Phenobarbital may be an appropriate med during a medically supervised benzo detox to prevent seizures, but Kristine has been off for some time and is not in danger of seizures.

Take care :)


Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I'm going mad
« Reply #12 on: May 21, 2009, 09:11:20 pm »
Hi everyone,i just got out of the hospital,my sytmoms were soooo bad i had to go away and ride them out!  Feel a little better now,we'll see!  I am still on the same meds,i am in a partial hospital program now for a week,don't know if thats the answer. :sick:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I'm going mad
« Reply #13 on: May 21, 2009, 09:33:56 pm »
Welcome back, kristine!  Glad you are feeling better.  Take it easy as you transition to "normal" life.  When I went into the epilepsy unit for a week back in October, I really did find that eating regular meals, choosing the healthy choices off the menu, sticking to a bit of a schedule while in the hospital helped me and I tried to continue that as much as I could when I got home.  So take it easy, stick with what worked for you at the hospital to help you feel better and I hope you continue to feel better!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I'm going mad
« Reply #14 on: May 21, 2009, 10:53:48 pm »
well,i know the sytmoms are not gone yet,i am a long way from recovery,but i hope next years better! :crazy: :sick:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.